# SDR ASOA201000947

- Difficulty date: June 25, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 16,528 hours, 14,389 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00 AT LBL 27 AND LBL 36 INTERCOSTAL ATTACH ANGLES CRACKED THRU UPPER ATTACH FASTENER HOLE.  R & R ATTACH ANGLES AT LBL 27 AND LBL 36, FS 484.00. R & R  LBL 27 AND LBL 36 INTERCOSTAL ATTACHED ANGLES AT FS 484.00 IAW SRM 51-42-21.
